Approximating a geometric fractional Brownian motion and related processes via discrete Wick calculus


Bender, Christian ; Parczewski, Peter



DOI: https://doi.org/10.3150/09-BEJ223
URL: https://projecteuclid.org/euclid.bj/1274821076
Additional URL: https://arxiv.org/pdf/1010.1666.pdf
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 16
Issue number: 2
Page range: 389-417
Place of publication: London
Publishing house: Chapman & Hall
ISSN: 1350-7265
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Bender, Christian ; Parczewski, Peter (2010) Approximating a geometric fractional Brownian motion and related processes via discrete Wick calculus. Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability London 16 2 389-417 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item